# SDR VNAA20250108045

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N723P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10180
- Aircraft time: 39,936 hours, 38,545 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PAX DOOR HINGE REPLACEMENT FOUND ANGLE, MID CAP (STGR 18L) PN SH670-31825-7 TO BE SEVERELY CORRODED, REQUIRES REPLACEMENT.   REMOVED MID CAP ANGLE BY REMOVING 4 EACH SCREWS IAW CRJ700 SRM 51-41-02-001-001-A01. DRILLED UP NEW MID CAP ANGLE P/N SH670-31825-9 AND INSTALLED NEW NUT PLATES IAW CRJ700 SRM'S 51-40-11-001-001-A01 AND 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE MID CAP ANGLE P/N SH670-31825-9 BY INSTALLING 4 EACH SCREWS IAW CRJ700 SRM 51-41-00-001-001-A01.
